# SDR YENA2022103101047

- Difficulty date: October 26, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,939 hours, 967 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 21719
- Condition: Failed
- Location: 1074gk
- Part time: 521 hours, 93 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#687, BOX-LAX. (ETOPS) 'DURING PREFLIGHT ENGINE 1 GREEN HYD SHOWS GREEN LINE ABOVE SHUT OFF AND NO LOW PRESSURE INDICATION. (ENGINE-DRIVEN PUMP SYS - DEPRESS FUNC); REPLACED LEFT ENG PUMP PRESS SWITCH 1075GK PER AMM 29-11-17 AND  REPLACED C/P FOR PRESS SWITCH PER AMM 20-53-33. CHECK SYSTEM OK PER AMM 29-11-17. CLEARED MEL AND MDDR.'
